MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 HUMERAL HEAD SIZE 48; SHOULDER HUMERAL HEADS

DEPUY IRELAND - 9616671 HUMERAL HEAD SIZE 48; SHOULDER HUMERAL HEADS
Catalog Number 114020348
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Clinical symptoms code: appropriate term/code not available (e2402) used to capture infections.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.717.
 
Event or Problem Description
Revision of a global icon due to pain.All depuy synthes products were removed.When the components were removed it looked like the patient may have had an infection.Tissue samples were taken.Primary surgery was done on (b)(6) 2018.Competitor products were then implanted.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the patient did not have an infection.The reason for revision was loosening.

Brand Name
HUMERAL HEAD SIZE 48
Common Device Name
SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11003813
Report Number1818910-2020-26876
Device Sequence Number3486641
Product Code HSD
UDI-Device Identifier10603295451594
UDI-Public10603295451594
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number114020348
Device Lot NumberHM5770
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer11/25/2020
02/09/2021
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date12/18/2020
02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHOR PLATE SIZE 48.; CROSSLINK ANCHOR PG GLENOID 44.; HUMERAL HEAD SIZE 48 +3.
Outcome Attributed to Adverse Event Required Intervention;